Duality for Set-Valued Multiobjective Optimization Problems, Part 2: Optimal Control


AZİMLİ A.

Journal of Optimization Theory and Applications, vol.137, no.1, pp.75-88, 2008 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 137 Issue: 1
  • Publication Date: 2008
  • Journal Name: Journal of Optimization Theory and Applications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.75-88
  • Yıldız Technical University Affiliated: Yes